Czechoslovak Mathematical Journal, first online, pp. 1-18


Semi-symmetric four dimensional neutral Lie groups

Ali Haji-Badali, Amirhesam Zaeim

Received July 19, 2018.   Published online December 4, 2019.

Abstract:  The present paper is concerned with obtaining a classification regarding to four-dimensional semi-symmetric neutral Lie groups. Moreover, we discuss some geometric properties of these spaces. We exhibit a rich class of non-Einstein Ricci soliton examples.
Keywords:  semi-symmetric; Lie group, Ricci soliton
Classification MSC:  53C50, 53C30, 53C25
DOI:  10.21136/CMJ.2019.0342-18

PDF available at:  Springer   Institute of Mathematics CAS

References:
[1] T. Arias-Marco, O. Kowalski: Classification of 4-dimensional homogeneous D'Atri spaces. Czech. Math. J. 133 (2008), 203-239. DOI 10.1007/s10587-008-0014-y | MR 2402535 | Zbl 1174.53024
[2] L. Bérard-Bérgery: Les espaces homogènes Riemanniens de dimension 4. Géométrie Riemannienne en Dimension 4. Séminaire Arthur Besse Cedic, Paris (1981), 40-60. (In French.) MR 0769130 | Zbl 0482.53036
[3] E. Boeckx: Einstein-like semi-symmetric spaces. Arch. Math., Brno 29 (1993), 235-240. MR 1263125 | Zbl 0807.53041
[4] E. Boeckx, G. Calvaruso: When is the unit tangent sphere bundle semi-symmetric? Tohoku Math. J., II. Ser. 56 (2004), 357-366. DOI 10.2748/tmj/1113246672 | MR 2075771 | Zbl 1076.53032
[5] E. Boeckx, O. Kowalski, L. Vanhecke: Riemannian Manifolds of Conullity Two. World Scientific, Singapore (1996). DOI 10.1142/9789812819970 | MR 1462887 | Zbl 0904.53006
[6] G. Calvaruso: Three-dimensional semi-symmetric homogeneous Lorentzian manifolds. Acta Math. Hung. 121 (2008), 157-170. DOI 10.1007/s10474-008-7194-7 | MR 2463255 | Zbl 1199.53135
[7] G. Calvaruso: Semi-symmetric Lorentzian metrics and three-dimensional curvature homogeneity of order one. Abh. Math. Semin. Univ. Hamb. 79 (2009), 1-10. DOI 10.1007/s12188-009-0018-z | MR 2541339 | Zbl 1175.53077
[8] G. Calvaruso, B. De Leo: Semi-symmetric Lorentzian three-manifolds admitting a parallel degenerate line field. Mediterr. J. Math. 7 (2010), 89-100. DOI 10.1007/s00009-010-0029-0 | MR 2645904 | Zbl 1193.53146
[9] G. Calvaruso, A. Fino: Ricci solitons and geometry of four-dimensional non-reductive homogeneous spaces. Can. J. Math. 64 (2012), 778-804. DOI 10.4153/CJM-2011-091-1 | MR 2957230 | Zbl 1252.53056
[10] G. Calvaruso, A. Fino: Four-dimensional pseudo-Riemannian homogeneous Ricci solitons. Int. J. Geom. Methods Mod. Phys. 12 (2015), Article ID 1550056, 21 pages. DOI 10.1142/S0219887815500565 | MR 3349925 | Zbl 1405.53054
[11] G. Calvaruso, L. Vanhecke: Special ball-homogeneous spaces. Z. Anal. Anwend. 16 (1997), 789-800. DOI 10.4171/ZAA/792 | MR 1615680 | Zbl 0892.53023
[12] G. Calvaruso, A. Zaeim: Neutral metrics on four-dimensional Lie groups. J. Lie Theory 25 (2015), 1023-1044. MR 3345046 | Zbl 1343.53071
[13] H.-D. Cao: Recent progress on Ricci solitons. Recent advances in geometric analysis (Y.-I. Lee et al., eds.). Advanced Lectures in Mathematics (ALM) 11, International Press, Somerville (2010), 1-38. MR 2648937 | Zbl 1201.53046
[14] A. Haji-Badali, R. Karami: Ricci solitons on four-dimensional neutral Lie groups. J. Lie Theory 27 (2017), 943-967. MR 3622327 | Zbl 06843179
[15] G. R. Jensen: Homogeneous Einstein spaces of dimension four. J. Differ. Geom. 3 (1969), 309-349. DOI 10.4310/jdg/1214429056 | MR 0261487 | Zbl 0194.53203
[16] R. Karami, A. Zaeim, A. Haji-Badali: Ricci solitons and geometry of four dimensional Einstein-like neutral Lie groups. Period. Math. Hung. 78 (2019), 58-78. DOI 10.1007/s10998-018-0262-z. | MR 3919748 | Zbl 07058278
[17] B. O'Neill: Semi-Riemannian Geometry: With Applications to Relativity. Pure and Applied Mathematics 103, Academic Press, New York (1983). MR 0719023 | Zbl 0531.53051
[18] S. Rahmani: Métriques de Lorentz sur les groupes de Lie unimodulaires de dimension trois. J. Geom. Phys. 9 (1992), 295-302. (In French.) DOI 10.1016/0393-0440(92)90033-W | MR 1171140 | Zbl 0752.53036
[19] K. Sekigawa: On some 3-dimensional curvature homogeneous spaces. Tensor, New Ser. 31 (1977), 87-97. MR 0464115 | Zbl 0356.53016
[20] Z. I. Szabo: Structure theorems on Riemannian spaces satsfying $R(X,Y)\cdot R=0$ I: The local version. J. Differ. Geom. 17 (1982), 531-582. DOI 10.4310/jdg/1214437486 | MR 0683165 | Zbl 0508.53025
[21] H. Takagi: An example of Riemannian manifold satisfying $R(X,Y)\cdot R$ but not $\nabla R = 0$. Tohoku Math. J. 24 (1972), 105-108. DOI 10.2748/tmj/1178241595 | MR 0319109 | Zbl 0237.53041
[22] A. Zaeim, R. Karami: Geometric consequences of four dimensional neutral Lie groups. Bull. Braz. Math. Soc. (N.S.) 50 (2019), 167-186. DOI 10.1007/s00574-018-0097-5 | MR 3935062 | Zbl 07068771

Affiliations:   Ali Haji-Badali (corresponding author), Department of Mathematics, Basic Sciences Faculty, University of Bonab, Bonab 5551761167, Iran, e-mail: haji.badali@ubonab.ac.ir; Amirhesam Zaeim, Department of Mathematics, Payame noor University, P.O. Box 19395-3697, Tehran, Iran, e-mail: zaeim@pnu.ac.ir


 
PDF available at: